Tolerance. Over time you will likely develop tolerance. Chronic daily use of Acetaminophen (a component of norco) in high doses is not good for the kidneys.
Several things. The longer you take opioids there is a greater chance to develop a condition called hyperalgesia. You can also develop hormone imbalances and osteoporosis. The Acetaminophen in it can cause some liver problems over time as well. There always a risk for abuse and addiction. Discuss these risks with your physician.
After taking one norco (hydrocodone and acetaminophen) (hydrocodone) and wine I have been experiencing severe GI motility problems for 6 days will they go away on their own?
Unusual. The duration of symptoms is unlikely attributable to a pain pill almost a week ago. More likely either a part of whatever else is going on-or- an unrelated thing. Ask your dr for guidance.
Probably. If you are otherwise healthy, your GI issues likely will resolve on their own. However, you stated that you are experiencing "severe" GI motility issues, and because of the severity it is recommended that you get evaluated in person by your personal physician.
Norco (hydrocodone and acetaminophen) slows. Pain killers such as hydrocodone slow down GI motility and result in nausea, bloating, fullness and constipation. These symptoms resolve after stopping hydrocodone.